MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC. AQUIOS CL FLOW CYTOMETRY SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND INC. AQUIOS CL FLOW CYTOMETRY SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN AQUIOS CL
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information was not provided by the customer.The application support specialist worked with the customer but was not able to identify an instrument malfunction.The issue only occurred with a specific batch of samples.The customer did not call back to report a recurrence of this event.Bec internal identifier case: (b)(4).
 
Event or Problem Description
The customer reported discrepant cd4 counts on the aquios cl.Results were reviewed and not released out of the laboratory.There was no report of death, injury, or change to patient treatment as a result of this event.

Brand Name
AQUIOS CL FLOW CYTOMETRY SYSTEM
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC.
lismeehan
o¿callaghan¿s mills
co. clare
EI 
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
harry long
1000 lake hazeltine drive
m/s r590c
chaska, MN 55318
9523681224
MDR Report Key12828130
Report Number1061932-2021-00153
Device Sequence Number1362109
Product Code OYE
UDI-Device Identifier15099590225889
UDI-Public(01)15099590225889(11)180727
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K141932
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN AQUIOS CL
Device Catalogue NumberB30166
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown